MAUDE Adverse Event Report: ARTHREX, INC. HD ARTHROSCOPE, 70 DEG, 4 X 156MM; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. HD ARTHROSCOPE, 70 DEG, 4 X 156MM; ARTHROSCOPE AND ACCESSORIES
Model Number HD ARTHROSCOPE, 70 DEG, 4 X 156MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 08/05/2025, it was reported by a facility representative via (b)(4) that an ar-3350-4070 scope tip broke off.This occurred during use in a case with no patient impact.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Damages caused by customer.Outer tube damaged, needle outer tube dent(s) outer tube bent.Outer tube damaged, distal tip damaged.Severe shaver damage to distal tip keel missing fibers sunken in.Illumination distal tip fiber damaged.Particulate, optics particulate under distal lens particulate in system.Optical system, optical components distal cover glass/negative damaged.Cosmetic issue scratches/dents.See vendor evaluation.

Brand Name
HD ARTHROSCOPE, 70 DEG, 4 X 156MM
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22937713
Report Number1220246-2025-03692
Device Sequence Number9919617
Product Code HRX
UDI-Device Identifier00888867029668
UDI-Public(01)00888867029668(10)15028706
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHD ARTHROSCOPE, 70 DEG, 4 X 156MM
Device Catalogue NumberAR-3350-4070
Device Lot Number15028706
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date08/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown